# SDR FDEA202207021667

- Difficulty date: July 2, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1250.75 TO STATION 1256.75 L3 DOOR CUT OUT FORWARD UPPER JAMB WEB   BOX FOUND CRACKED. CABIN AT STATION 1250.75 TO STATION 1256.75 L3 DOOR CUTOUT FORWARD UPPER JAMB WEB   BOX , CRACKED AREA REPAIRED AS PER E.A.# : 1-5310 - T0369391 PART 1 , TITLE : FUSELAGE -   MAINFRAME - CRACK REPAIR FOR L3 CENTER FUS PAX DOOR JAMB FWD INNER SKIN , STATION   1250 - 1256 , L - 15L TO L - 16L. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
